RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 1, Pages 74–77 (Mi dan8231)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICAL PHYSICS

Generalized solution of the Smoluchowski kinetic equation for spatially inhomogeneous systems

V. A. Galkin

Obninsk branch of Moscow Engineering Physics Institute

Full text: PDF file (503 kB)

Bibliographic databases:
UDC: 517.968.7
Presented: А. А. Самарский
Received: 01.04.1986

Citation: V. A. Galkin, “Generalized solution of the Smoluchowski kinetic equation for spatially inhomogeneous systems”, Dokl. Akad. Nauk SSSR, 293:1 (1987), 74–77

Citation in format AMSBIB
\Bibitem{Gal87}
\by V.~A.~Galkin
\paper Generalized solution of the Smoluchowski kinetic equation for
spatially inhomogeneous systems
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 1
\pages 74--77
\mathnet{http://mi.mathnet.ru/dan8231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=882081}


Linking options:
  • http://mi.mathnet.ru/eng/dan8231
  • http://mi.mathnet.ru/eng/dan/v293/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. B. Dubovski, “An iterative method for solving the coagulation equation with spatially inhomogeneous velocity fields”, U.S.S.R. Comput. Math. Math. Phys., 30:6 (1990), 116–117  mathnet  crossref
    2. P. B. Dubovski, “Solubility of the transport equation in the kinetics of coagulation and fragmentation”, Izv. Math., 65:1 (2001), 1–22  mathnet  crossref  crossref  mathscinet  zmath
    3. V. A. Galkin, A. V. Galkin, P. A. Zdorovtsev, D. Yu. Osetskii, “Vychislitelnaya model prostranstvenno neodnorodnoi medlennoi koagulyatsii”, Zh. vychisl. matem. i matem. fiz., 52:11 (2012), 2101–2112  mathnet
  • Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019